This paper considers the class of discrete-time jump linear systems with time-delay and polytopic uncertain parameters. The problems of delay-independent robust stability, stabilization and control are cast into the framework of linear matrix inequality (LMI) and thus solved by LMI Toolbox of Matlab. By extending the system state, the system with time-delay is converted into a higher dimension Markov jump system without time-delay, and thus can be handled as a standard jump linear system with uncertain parameters. Numerical examples are provided to show the usefulness of the theoretical results.
Robust Stability and H∞ Control of Discrete-Time Jump Linear Systems With Time-Delay: An LMI Approach*
Contributed by the Dynamic Systems and Control Division of THE AMERICAN SOCIETY OF MECHANICAL ENGINEERS for publication in the ASME JOURNAL OF DYNAMIC SYSTEMS, MEASUREMENT, AND CONTROL. Manuscript received by the ASME Dynamic Systems and Control Division, Aug. 2001; final revision, Dec. 2002. Associate Editor. N. Olgac.
- Views Icon Views
- Share Icon Share
- Cite Icon Cite
- Search Site
Boukas and , E. K., and Liu , Z. K. (June 4, 2003). "Robust Stability and H∞ Control of Discrete-Time Jump Linear Systems With Time-Delay: An LMI Approach." ASME. J. Dyn. Sys., Meas., Control. June 2003; 125(2): 271–277. https://doi.org/10.1115/1.1570858
Download citation file:
- Ris (Zotero)
- Reference Manager